# SDR CALA2021110102012

- Difficulty date: October 31, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N2152
- Make and model: Boeing 777-300ER
- Aircraft serial: 66592
- Aircraft time: 6,040 hours, 744 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: NA
- Condition: Inoperative
- Location: Door L1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FA SEAT EMERGENCY FLASHLIGHT AT DOOR L1 INOP REMOVED AND REPLACED DR-1 AFT F/A SEAT EMERGENCY FLASHLIGHT BATTERY PACK PER AMM 25-64-01. OPS CHECK NORMAL.
